# SDR AALA20031175

- Difficulty date: October 22, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - MAINTENANCE OBSERVED EMERGENCY EXIT LIGHTING INOPERATIVE AT THE RIGHT SIDE OF ZONE A.  REPLACED BATTEYR PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
